Convergence analysis of finite element methods for H(div; Omega)-elliptic interface problems
Publication in refereed journal


Other information
All Author(s) ListHIPTMAIR Ralf, LI Jingzhi, ZOU Jun
Journal nameJournal of Numerical Mathematics
Year2010
Issue Number18
PublisherWalter de Gruyter GmbH
Place of PublicationGermany
Pages187 - 218
ISSN1570-2820
LanguagesEnglish-United Kingdom
KeywordsH(div; Omega)-elliptic interface problem; Finite element method; Convergence

Last updated on 2018-21-01 at 20:58